# SDR DALA2016080505826

- Difficulty date: August 5, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 52,148 hours, 18,957 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vent
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INPECTION,  FOUND CORROSION NOTED AT AFT LAVATORY VENT SURROUND STUCTURE.  MAINTENANCE REPAIRED IAW ERA 549544-14.
